# SDR DL72S950931

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LETTER CHECK, CRACK AT NR 5 SLAT INBD TRACK FAIRING.  REPAIRED PER MM 57-40-0 PG 820-821.
